Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    35
  • views
    8552

Day 86?

I think I may have miscounted by a day or so somewhere over the last 3 months, but you get the idea.

Still having painful, nodule-like hormonal breakouts on the lower half of my face. Still waiting for my hormonal results to come in. Still having horrible self-esteem and a constantly hurting face.

My dermatologist says that he's 90% sure he's taking me off Spironolactone, so this blog may be ending very soon. Sorry to disappoint, y'all, but we're really not getting anywhere.



1 Comment


Recommended Comments

I have mixed feelings about my spiro use. I have noticed some reduction in oil but I am breaking out a little bit. I never broke out when I was just taking antibiotics. I still am i just quit the massive doses. I am happy for you that you have a dermatologist you can trust. I am certain, as you are, that he will prescribe something that works. Don't stop blogging :(. We'll miss you! Peace!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×